# SDR CA110728001

- Difficulty date: July 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,544 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Condition: Failed
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON APPROACH, LANDED WITH OUT INCIDENT.  EMERGENCY NOT DECLARED,  "SLAT FAIL" EICAS MESSAGE ON APPROACH UPON SELECTING FLAP 2.  QRH COMPLETED. MESSAGE DID NOT EXTINGUISH.  LANDED WITH FLAP 2 SLAT 3 (AMBER).  R & R LT WING INBD AND OTBD SLAT SKEW HARNESSES IAW MM27-83-07.  REQ OPS CK & GVI FOR IC.  R & R LT WING OTBD SLAT SKEW SENSOR IAW MM 27-83-01.  SLAT SYS OPS TEST OK. REMOVED SLAT SKEW SENSOR, PN 1702286B, SN 3999, POS: LOB.
